

## **Event Details:**

Sunday, April 11<sup>th</sup> 5:00pm to 6:30pm Cal Skate ~ 6100 Commerce Blvd., Rohnert Park

## **How to join our event:**

Create a team of 4 or more skaters and set a team goal for total number of laps. Sponsors can pledge <u>any</u> dollar amount in support of your team reaching their lap-a-thon goal. Each lap-a-thon is 15 minutes in length and will be held twice during the event. Combine your total laps from both 15 minute races to calculate your final team score. Average skaters can skate 40 laps in 30 minutes. Costumes and team themes encouraged!

Note: Each team member needs to participate in at least one lap to qualify. Skate at your own risk.

## **Event Day Time line:**

- o 5:00pm Guests are let in (Private Event)
  - Pick up skates
- o 5:00-5:30pm Free skate/ warm-up
- o 5:30-5:45pm 15 minute lap-a-thon (volunteers count laps)
- o 5:45-6:00pm Red light/ Green light and other fun games for the kid at heart
- o 6:00-6:15pm 15 minute lap-a-thon (volunteers count laps)
- o 6:15-6:30pm Races (cones with one lap speed race)

About the Center for Well-Being (CWB): The CWB is a 501(c)3 non-profit providing chronic disease management and health education services to Sonoma County residents. To learn more visit our website at <a href="https://www.norcalwellbeing.org">www.norcalwellbeing.org</a> or call 707-575-6043.

All proceeds of this fundraiser will benefit the Center for Well-Being's childhood obesity prevention programs and off-set the cost of the <u>26%</u> client base who need free or sliding scale health services.

Thank you for your support.